فهرست مطالب

  • Volume:14 Issue: 1, 2019
  • تاریخ انتشار: 1398/02/29
  • تعداد عناوین: 16
|
  • Arzu Akgul * Pages 1-13
    In this work, the subclass of the function class S of analytic and bi-univalent functions is defined and studied in the open unit disc. Estimates for initial coefficients of Taylor- Maclaurin series of bi-univalent functions belonging these class are obtained. By choosing the special values for parameters and functions it is shown that the class reduces to several earlier known classes of analytic and biunivalent functions studied in the literature. Coclusions are given for all special parameters and the functions. And finally, some relevant classes which are well known before are recognized and connections to previus results are made.
    Keywords: Analytic functions, Biunivalent functions, Coefficient bounds, coefficient estimates, Taylor-Maclaurin coefficients
  • Hamid Shojaei *, Neda Shojaei, Razieh Mortazaei Pages 15-26
    Huang and Zhang cite{Huang} have introduced the concept of cone metric space where the set of real numbers is replaced by an ordered Banach space. Shojaei cite{shojaei} has obtained points of coincidence and common fixed points for s-Contraction mappings which satisfy generalized contractive type conditions in a complete cone metric space.In this paper, the notion of complete cone metric space has been introduced. We have defined $s-phi$-contractive and obtained common fixed point theorem for a mapping $f,s$ which satisfies $s-phi$-contractive.
    Keywords: Complete cone metric spaces, Coincidence points, $phi$-contraction, $s$-contraction mappings
  • Kourosh Nourouzi *, Ali Reza Pages 27-53
    In this paper, we give three functors $mathfrak{P}$, $[cdot]_K$ and $mathfrak{F}$ on the category of C$^ast$-algebras. The functor $mathfrak{P}$ assigns to each C$^ast$-algebra $mathcal{A}$ a pre-C$^ast$-algebra $mathfrak{P}(mathcal{A})$ with completion $[mathcal{A}]_K$. The functor $[cdot]_K$ assigns to each C$^ast$-algebra $mathcal{A}$ the Cauchy extension $[mathcal{A}]_K$ of $mathcal{A}$ by a non-unital C$^ast$-algebra $mathfrak{F}(mathcal{A})$. Some properties of these functors are also given.  In particular, we show that the functors $[cdot]_K$ and $mathfrak{F}$ are exact and the functor $mathfrak{P}$ is normal exact.
    Keywords: Pre-C$^ast$- algebras, Extensions of C$^ast$- algebras, Exact functors, Cauchy extension
  • Alireza Bagheri Salec *, Seyyed Mohammad Tabatabaie, Javad Saadatmandan Pages 55-61
    In this paper, we introduce admissible vectors of covariant representations of a dynamical system which are extensions of the usual ones, and compare them with each other. Also, we give some sufficient conditions for a vector to be admissible vector of a covariant pair of a dynamical system.  In addition, we show the existence of Parseval frames for some special subspaces of $L^2(G)$ related to a uniform lattice of $G$.
    Keywords: Admissible vector, Covariant representation, Dynamical system
  • Ali Darabi * Pages 63-72
    In this paper, some properties of the periodic shadowing are presented. It is shown that a homeomorphism has the periodic shadowing property if and only if so does every lift of it to the universal covering space. Also, it is proved that continuous mappings on a compact metric space with the periodic shadowing and the average shadowing property also have the shadowing property and then are chaotic in the sense of Li-Yorke. Moreover, any distal homeomorphisms on a compact metric space with the periodic shadowing property do not have the asymptotic average shadowing property.
    Keywords: Periodic shadowing, Shadowing, Chain transitive, Distal
  • Sarfraz Nawaz Malik *, Sidra Riaz, Mohsan Raza, Saira Zainab Pages 73-88
    In the field of Geometric Function Theory, one can not deny the importance of analytic and univalent functions. The characteristics of these functions including their taylor series expansion, their coefficients in these representations as well as their associated functional inequalities have always attracted the researchers. In particular, Fekete-Szegö inequality is one of such vastly studied and investigated functional inequality. Our main focus in this article is to investigate the Fekete-Szegö functional for the class of analytic functions associated with hyperbolic regions. Tofurther enhance the worth of our work, we include similar problems for the inverse functions of these discussed analytic functions.
    Keywords: Analytic functions, Starlike functions, Convex functions, Fekete-Szeg? problem
  • Ahmad Zireh, Mohammad Mehdi Shabani * Pages 89-96
    ‎In this paper,  the sufficient conditions for the linear combinations of slanted half-plane harmonic mappings to be univalent and convex in the direction of $(-gamma) $ are studied. Our result improves some recent works. Furthermore, a illustrative example and imagine domains of the linear combinations satisfying the desired conditions are enumerated.
    Keywords: Harmonic univalent mappings, Linear combination, Slanted half-plane mappings
  • Hossain Alizadeh Nazarkandi * Pages 97-106
    Fuzzy best simultaneous approximation of a finite number of functions is considered. For this purpose, a fuzzy norm on $Cleft (X, Y right )$ and its fuzzy dual space and also the  set of subgradients of a fuzzy norm are introduced. Necessary case of a proved theorem about characterization of simultaneous approximation will be extended to the fuzzy case.
    Keywords: Fuzzy best Simultaneous approximation, Fuzzy subgradient, Fuzzy dual space, Dual seminorm
  • Somayeh Shahraki, Alireza Ahmadi Ledari * Pages 107-116
    We extend the class of Banach sequence spaces constructed by Ledari, as presented in ''A class of hereditarily $ell_1$ Banach spaces without Schur property'' and obtain a new class of hereditarily $ell_p(c_0)$ Banach spaces for $1leq p<infty$. Some other properties of this spaces are studied.
    Keywords: Banach spaces, Nowhere dual Schur property, Hereditarily $ell, p(c, 0)$ Banach spaces
  • Azadeh Alijani, Zohreh Nazari * Pages 117-126
    Dirac measure is an important measure in many related branches to mathematics. The current paper characterizes measure-preserving transformations between two Dirac measure spaces or a Dirac measure space and a probability measure space. Also, it studies isomorphic Dirac measure spaces, equivalence Dirac measure algebras, and conjugate of Dirac measure spaces. The equivalence classes of a Dirac measure space and its measure algebras are presented. Then all of measure spaces that are isomorphic with a Dirac measure space are characterized and the concept of a Dirac measure class is introduced and its elements are characterized. More precisely, it is shown that every absolutely continuous measure with respect to a Dirac measure belongs to the Dirac measure class. Finally, the relation between Dirac measure preserving transformations and strong-mixing is studied.
    Keywords: Dirac measure, Measure algebra, Measure-preserving transformation
  • Ali Nakhaei Amroudi *, Ali Reza Shojaeifard, Mojtaba Pirhaji Pages 127-146
    An infeasible interior-point algorithm for mixed symmetric cone linear complementarity problems is proposed. Using the machinery of Euclidean Jordan algebras and Nesterov-Todd search direction, the convergence analysis of the algorithm is shown and proved. Moreover, we obtain a polynomial time complexity bound which matches the currently best known iteration bound for infeasible interior-point methods.
    Keywords: Mixed linear complementarity problem, Symmetric cone, Interior-point methods, Polynomial complexity
  • Madjid Khakshour, Gholamreza Aghamollaei * Pages 147-158
    In this paper, the behavior of the pseudopolynomial numerical hull of a square complex matrix with respect to structured perturbations and its radius is investigated.
    Keywords: Polynomial numerical hull, numerical range, Numerical radius, Perturbation
  • Amin Hosseini *, Ajda Fosner Pages 159-171
    The main purpose of this paper is to introduce several concepts of the metric-like spaces. For instance, we define concepts such as equal-like points, cluster points and completely separate points. Furthermore, this paper is an attempt to present compatibility definitions for the distance between a point and a subset of a metric-like space and also for the distance between two subsets of a metric-like space. In this study, we define the diameter of a subset of a metric-like space, and then we provide a definition for bounded subsets of a metric-like space. In line with the aforementioned issues, various examples are provided to better understand this space.
    Keywords: Metric-like space, Partial metric space, Metric space, Equal-like points, Completely separate points
  • Harun Kinaci, Vadoud Najjari * Pages 173-183
    The purpose of the current paper is to propose a new model for the secondary goal in DEA by introducing secondary objective function. The proposed new model minimizes the average of the absolute deviations of data points from their median. Similar problem is studied in a related model by Liang et al. (2008), which minimizes the average of the absolute deviations of data points from their mean. By using two well known data sets, which are also used by Liang et al.(2008), and Greene (1990)  we compare the results of the proposed new model and several other models.
    Keywords: Data Envelopment Analysis, Cross-efficiency, Linear Programming, Secondary goal
  • Mohammad Shahriari *, Reza Akbari, Mostafa Fallahi Pages 185-197
    In this paper, we study the inverse problem for Dirac differential operators with  discontinuity conditions in a compact interval. It is shown that the potential functions can be uniquely determined by the value of the potential on some interval and parts of two sets of eigenvalues. Also, it is shown that the potential function can be uniquely determined by a part of a set of values of eigenfunctions at an interior point and  parts of one or two  sets of eigenvalues.
    Keywords: Dirac operator, Inverse spectral theory, Discontinuous conditions
  • Santosh B. Joshi, Haridas H. Pawar *, Teodor Bulboaca Pages 199-210
    In the present paper, we have established sufficient conditions for Gaus-sian hypergeometric functions to be in certain subclass of analytic univalent functions in the unit disc $mathcal{U}$. Furthermore, we investigate several mapping properties of Hohlov linear operator for this subclass and also examined an integral operator acting on hypergeometric functions.
    Keywords: Univalent function, Starlike, convex functions, Gaussian hypergeometric function, Carlson-Shaffer operator, Coefficient estimates